# SDR SWAA2025102723743

- Difficulty date: October 11, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 29,703 hours, 14,850 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 551FB 90 DEGREE WIRING STAND OFF BRACKET IS CRACKED.<[01] R&R BRACKET REF SRM 51-40-02.;[02] INSPECTED WORK ACCOMPLISHED R&R BRACKET REF SRM 51-40-02.
